# SDR NOCA06209

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Part number: 114T22148
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ANGLE CRACKED L/E STA 690 AT INBOARD END OF NR 10 SLAT.  REPLACED ANGLE AS PER SRM 51-40-02.
